Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from osteoathiritis, neuropathic pain syndrome, back pain. Cure?

I already suffer osteoathritiis and neuropathic pain syndrome, recently, lower back apain worsening and pelvic area going numb as well as right leg, initial injury caused from domestic violence over twenty years ago, am 50 year old woman now, could it be that complication due to the sacrialic site apart from just sciatica ? Leila
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
From history it appears that you might be having osteoartheritis of lower spines producing irritation or pressure on nerves giving rise to this problem.
And injury over the part in past might cause this degenerative changes earlier.
Go for x-ray lumbo-sacral region.
Consult orthopedic surgeon.
Physiotherapy will be much helpful.
Take some B1, B6, B12 injections.
Take calcium, vitamin a and D supplements.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor